Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Incomplete Tambara functors

Andrew J Blumberg and Michael A Hill

Algebraic & Geometric Topology 18 (2018) 723–766
Bibliography
1 C Barwick, Spectral Mackey functors and equivariant algebraic K–theory, I, Adv. Math. 304 (2017) 646 MR3558219
2 A J Blumberg, M A Hill, G–symmetric monoidal categories of modules over equivariant commutative ring spectra, preprint (2015) arXiv:1511.07363
3 A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658 MR3406512
4 N Gambino, J Kock, Polynomial functors and polynomial monads, Math. Proc. Cambridge Philos. Soc. 154 (2013) 153 MR3002590
5 J P C Greenlees, J P May, Localization and completion theorems for MU–module spectra, Ann. of Math. 146 (1997) 509 MR1491447
6 M A Hill, M Hopkins, Equivariant symmetric monoidal structures, preprint (2012) arXiv:1610.03114
7 M A Hill, M J Hopkins, Equivariant multiplicative closure, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 183 MR3290092
8 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
9 R Hoyer, Two topics in stable homotopy theory, PhD thesis, The University of Chicago (2014) MR3259973
10 G M Kelly, S Lack, Finite-product-preserving functors, Kan extensions and strongly-finitary 2–monads, Appl. Categ. Structures 1 (1993) 85 MR1245794
11 K Mazur, An equivariant tensor product on Mackey functors, preprint (2015) arXiv:1508.04062
12 H Nakaoka, Ideals of Tambara functors, Adv. Math. 230 (2012) 2295 MR2927371
13 H Nakaoka, On the fractions of semi-Mackey and Tambara functors, J. Algebra 352 (2012) 79 MR2862176
14 N Strickland, Tambara functors, preprint (2012) arXiv:1205.2516
15 D Tambara, On multiplicative transfer, Comm. Algebra 21 (1993) 1393 MR1209937
16 M Weber, Polynomials in categories with pullbacks, Theory Appl. Categ. 30 (2015) 533 MR3341723